# SDR 252TR0033

- Difficulty date: February 22, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 40,508 hours, 31,914 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE O/B THRUST REVERSER FAIRING CRACKED AT THE I/B AFT END.  WELDED PER BAC SPEC 5975.
